Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itchy rashes on the back and leg. Side effect of storfib? Taking Tazloc, Delzem and Storfib

sir i have been given storfib145 for 3 years, now i have rashes and itching in my back and leg.Is it side efffect of skin Dr., told me that is side effect of medicine taken for long a time.the medcine iam taking are 1.Tazloc-H 1-0-0,, 2.DELZEM 0-0-1,,. 3.Storfib 0-0-1.,kindky clarify what should i do, my cardio dr. said that i should continue with storib,but my itching is unbearable.kindly suggest a remedy.My email id is: YYYY@YYYY .
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The role of a drug in such situation is the first priority
But it is unlikely to start after such a long time...
It is difficult to conclude which of the three drugs?
If you are convinced it is storfib - Storfib is a combination of statin and fibrate – omit one component (based on lipid profile) / Also, there are alternatives to statins...
Discuss with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor